# SDR 98ZZZX1740

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Condition: Fod
- Location: Engine
- Part time: 8,878 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COMPRESSOR STALLING.  FOUND 1ST STAGE BEARING LEAKING.  APPEARS THAT COMPRESSOR HAD FOD.  REMOVED FROM AIRCRAFT AND OVERHAULED COMPRESSOR INSTALLED.  CONTROL NR 98-4-11.
